RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2004, Volume 40, Number 9, Pages 1190–1197 (Mi de11136)  

This article is cited in 9 scientific papers (total in 9 papers)

Integral Equations

A complete generalization of the Wiener–Hopf method to convolution integral equations with integrable kernel on a finite interval

A. F. Voronin

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk

Full text: PDF file (972 kB)

English version:
Differential Equations, 2004, 40:9, 1259–1267

Bibliographic databases:

UDC: 517.968
Received: 24.11.2003

Citation: A. F. Voronin, “A complete generalization of the Wiener–Hopf method to convolution integral equations with integrable kernel on a finite interval”, Differ. Uravn., 40:9 (2004), 1190–1197; Differ. Equ., 40:9 (2004), 1259–1267

Citation in format AMSBIB
\Bibitem{Vor04}
\by A.~F.~Voronin
\paper A complete generalization of the Wiener--Hopf method to convolution integral equations with integrable
kernel on a finite interval
\jour Differ. Uravn.
\yr 2004
\vol 40
\issue 9
\pages 1190--1197
\mathnet{http://mi.mathnet.ru/de11136}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2199969}
\transl
\jour Differ. Equ.
\yr 2004
\vol 40
\issue 9
\pages 1259--1267
\crossref{https://doi.org/10.1007/s10625-005-0004-x}


Linking options:
  • http://mi.mathnet.ru/eng/de11136
  • http://mi.mathnet.ru/eng/de/v40/i9/p1190

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. F. Voronin, “Necessary and sufficient well-posedness conditions for a convolution equation of the second kind with even kernel on a finite interval”, Siberian Math. J., 49:4 (2008), 601–611  mathnet  crossref  mathscinet  zmath  isi
    2. J. Appl. Industr. Math., 3:3 (2009), 409–418  mathnet  crossref  mathscinet
    3. A. F. Voronin, “O korrektnosti integralnykh uravnenii v svertkakh na konechnom intervale i sistemy singulyarnykh integralnykh uravnenii s yadrom Koshi [Itogovyi nauchnyi otchet po mezhdistsiplinarnomu integratsionnomu proektu SO RAN: “Razrabotka teorii i vychislitelnoi tekhnologii resheniya obratnykh i ekstremalnykh zadach s prilozheniem v matematicheskoi fizike i gravimagnitorazvedke”]”, Sib. elektron. matem. izv., 5 (2008), 456–464  mathnet  mathscinet
    4. J. Appl. Industr. Math., 4:2 (2010), 282–289  mathnet  crossref  mathscinet
    5. A. F. Voronin, A. E. Kovtanyuk, M. M. Lavrentev, “Kraevaya zadacha Rimana v issledovanii korrektnosti lineinykh i nelineinykh zadach matematicheskoi fiziki”, Sib. elektron. matem. izv., 7 (2010), 112–122  mathnet
    6. A. F. Voronin, “A method for determining the partial indices of symmetric matrix functions”, Siberian Math. J., 52:1 (2011), 41–53  mathnet  crossref  mathscinet  isi
    7. A. F. Voronin, “Systems of convolution equations of the first and second kind on a finite interval and factorization of matrix-functions”, Siberian Math. J., 53:5 (2012), 781–791  mathnet  crossref  mathscinet  isi
    8. A. F. Voronin, “O svyazi obobschennoi kraevoi zadachi Rimana i usechennogo uravneniya Vinera—Khopfa”, Sib. elektron. matem. izv., 15 (2018), 412–421  mathnet  crossref
    9. A. F. Voronin, “Obobschennaya kraevaya zadacha Rimana i integralnye uravneniya v svertkakh pervogo i vtorogo roda na konechnom intervale”, Sib. elektron. matem. izv., 15 (2018), 1651–1662  mathnet  crossref
  • Number of views:
    This page:93
    Full text:52

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020